Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes large red bumps on body after taking Vyvanse?

After my daughter started taking Vyvanse, these large red bumps started appearing on her body, mostly her arms. Sometimes they itched. Sometimes they burned. Some of them had a small head in the center that looked like a blister. She quite taking it two weeks ago and she still has these bumps randomly appear. They are fewer and less frequent, but I thought it would be out of her system by now. They are also often hot to the touch.
Fri, 13 Aug 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Vyvanse contains lisdexamfetamine that is a central nervous system stimulant is used in the treatment of attention deficit hyperactivity disorder or ADHD and also binge eating disorder. It has a few side effects. It may cause symptoms of serious allergic reactions such as rashes or red bumps, itching, swelling of face, tongue, lips, throat, hands or feet, breathing difficulties, wheezing, dizziness, hypotension, rapid heartbeat etc.

These allergic reactions usually go away over time after stop taking this medication. But, if these allergic reactions persist for long or bother you, then you should consult your doctor first for medical attention.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


What causes large red bumps on body after taking Vyvanse?

Hi, Vyvanse contains lisdexamfetamine that is a central nervous system stimulant is used in the treatment of attention deficit hyperactivity disorder or ADHD and also binge eating disorder. It has a few side effects. It may cause symptoms of serious allergic reactions such as rashes or red bumps, itching, swelling of face, tongue, lips, throat, hands or feet, breathing difficulties, wheezing, dizziness, hypotension, rapid heartbeat etc. These allergic reactions usually go away over time after stop taking this medication. But, if these allergic reactions persist for long or bother you, then you should consult your doctor first for medical attention. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician